# SDR SWAA2025021084794

- Difficulty date: January 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR RT PN:183A0103-22 SN:0 05242 FOUND BALANCE WEIGHTS PN:183A0210-15 (1 EA) ON BAY 4 PN:183A0210 -14 (1 EA) ON BAY 3 PN:183A0210-14 (1 EA) ON BAY 2 2024=779425<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03767;[02] CERTIFIED AS RII  ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03767
